Open Access
June 2009 Bounds on fake weighted projective space
Alexander M. Kasprzyk
Kodai Math. J. 32(2): 197-208 (June 2009). DOI: 10.2996/kmj/1245982903


A fake weighted projective space X is a Q-factorial toric variety with Picard number one. As with weighted projective space, X comes equipped with a set of weights (λ0, ..., λn). We see how the singularities of P0, ..., λn) influence the singularities of X, and how the weights bound the number of possible fake weighted projective spaces for a fixed dimension. Finally, we present an upper bound on the ratios λj/Σλi if we wish X to have only terminal (or canonical) singularities.


Download Citation

Alexander M. Kasprzyk. "Bounds on fake weighted projective space." Kodai Math. J. 32 (2) 197 - 208, June 2009.


Published: June 2009
First available in Project Euclid: 26 June 2009

zbMATH: 1216.14047
MathSciNet: MR2549542
Digital Object Identifier: 10.2996/kmj/1245982903

Rights: Copyright © 2009 Tokyo Institute of Technology, Department of Mathematics

Vol.32 • No. 2 • June 2009
Back to Top